WIT Press


Integral Equation Method For Conical Shell Under Axisymmetric Loads

Price

Free (open access)

Paper DOI

10.2495/BE010061

Volume

28

Pages

17

Published

2001

Size

1,038 kb

Author(s)

A. Harb

Abstract

Integral equation method for conical shell under axisymmetric loads A. Harb Abstract This paper is concerned with the development of the integral equation method for the analysis of a conical shell under axisymmetric loads. The governing equations of the shell are traditionally described as a set of two ordinary differential equations with two unknown variables. These equations are normalized by eliminating their first derivatives, and then multiplied by a weighting function that is a selected Green's function. Finally, they are repeatedly integrated by parts until their differential operator is shifted from acting on the state variables to the weighting function. Consequently, the differential equations are transformed into a set of integral equations. To complete the analysis procedures, efforts are made to insert various boundary conditions of a shell into the kernels of the integral equations, and to express the internal forces, moments,

Keywords